# SDR ASAA2017080721570

- Difficulty date: August 7, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 25,713 hours, 7,454 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ON.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH. FMC OPS RESTORED NORMAL.
